Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 703539, 4 pages
http://dx.doi.org/10.1155/2014/703539
Research Article

New Periodic Solutions for the Singular Hamiltonian System

School of Business Administration, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 30 May 2014; Accepted 20 October 2014; Published 9 November 2014

Academic Editor: Jianqing Chen

Copyright © 2014 Yi Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti and V. C. Zelati, “Closed orbits of fixed energy for singular Hamiltonian systems,” Archive for Rational Mechanics and Analysis, vol. 112, no. 4, pp. 339–362, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Ambrosetti and V. Coti Zelati, Periodic Solutions of Singular Lagrangian Systems, Springer, 1993.
  3. A. Bahri and P. H. Rabinowitz, “A minimax method for a class of Hamiltonian systems with singular potentials,” Journal of Functional Analysis, vol. 82, no. 2, pp. 412–428, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. V. Benci and F. Giannoni, “Periodic solutions of prescribed energy for a class of Hamiltonian systems with singular potentials,” Journal of Differential Equations, vol. 82, no. 1, pp. 60–70, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. Carminati, E. Séré, and K. Tanaka, “The fixed energy problem for a class of nonconvex singular Hamiltonian systems,” Journal of Differential Equations, vol. 230, no. 1, pp. 362–377, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. K.-C. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, Progress in Nonlinear Differential Equations and their Applications, 6, Birkhäuser, Basel, Switzerland, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Degiovanni and F. Giannoni, “Dynamical systems with Newtonian type potentials,” Annali della Scuola Normale Superiore di Pisa, vol. 15, no. 3, pp. 467–494, 1988. View at Google Scholar · View at MathSciNet
  8. I. Ekeland, Convexity Methods in Hamiltonian Mechanics, Springer, New York, NY, USA, 1990. View at MathSciNet
  9. E. Fadell and S. Husseini, “A note on the category of the free loop space,” Proceedings of the American Mathematical Society, vol. 107, no. 2, pp. 527–536, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. B. Gordon, “Conservative dynamical systems involving strong forces,” Transactions of the American Mathematical Society, vol. 204, pp. 113–135, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. Greco, “Periodic solutions of a class of singular Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 12, no. 3, pp. 259–269, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. E. W. van Groesen, “Analytical mini-max methods for Hamiltonian brake orbits of prescribed energy,” Journal of Mathematical Analysis and Applications, vol. 132, no. 1, pp. 1–12, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. G. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, 2nd edition, 1952. View at MathSciNet
  14. P. Majer, “Ljusternik-Schnirelmann theory with local Palais-Smale conditions and singular dynamical systems,” Annales de l'Institut Henri Poincaré: Analyse Non Linéaire, vol. 8, no. 5, pp. 459–476, 1991. View at Google Scholar · View at MathSciNet
  15. J. Mawhin and M. Willem, Critical Point Theory and Applications, Springer, 1989.
  16. L. Pisani, “Periodic solutions with prescribed energy for singular conservative systems involving strong forces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 21, no. 3, pp. 167–179, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. P. H. Rabinowitz, “A note on periodic solutions of prescribed energy for singular Hamiltonian systems,” Journal of Computational and Applied Mathematics, vol. 52, no. 1–3, pp. 147–154, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. K. Tanaka, “A prescribed energy problem for a singular Hamiltonian system with a weak force,” Journal of Functional Analysis, vol. 113, no. 2, pp. 351–390, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. K. Tanaka, “A prescribed-energy problem for a conservative singular Hamiltonian system,” Archive for Rational Mechanics and Analysis, vol. 128, no. 2, pp. 127–164, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. K. Tanaka, “Periodic solutions for singular Hamiltonian systems and closed geodesics on non-compact Riemannian manifolds,” Annales de l'Institut Henri Poincaré, vol. 17, no. 1, pp. 1–33, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. Terracini, “Multiplicity of periodic solution with prescribed energy to singular dynamical systems,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 9, no. 6, pp. 597–641, 1992. View at Google Scholar · View at MathSciNet
  22. G. Cerami, “Un criterio di esistenza per i punti critici so variete illimitate,” Istituto Lombardo, Accademia di Scienze e Lettere, Rendiconti. Scienze Matematiche e Applicazioni A, vol. 112, pp. 332–336, 1978. View at Google Scholar